MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM XS/S S1/S2; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 64813213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Injury (2348)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: ti dur reg fluted stem16x155mm; cat# 64786715; lot# 0029787, ti dur reg fluted stem 15x80mm; cat# 64786625; lot# 0059413, mrh tibial b/plt keel sml 2; cat# 64813111; lot# hra4s, mrh knee fem s rgt; cat# 64811111; lot# e6s9b, triathlon sym cone aug sz b; cat# 5549-a-120; lot# h3ej, mrhk tibial sleeve; cat# 64812140; lot# ljh733, mrh axle; cat# 64812120; lot# ctd36391, mrh tib rot comp xs-xl; cat# 64812100; lot# 154801, mrhk bumper insert - neutral; cat# 64812130; lot# lhb462, mrhk femoral bushing; cat# 64812110; lot# ljb111, mrhk femoral bushing; cat# 64812110; lot# ljb114, triathlon asymmetric x3 patella; cat# 5551-g-320; lot# 452y.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: "re pi - which represents a female patient, dob (b)(6) described as 72 inches tall and weighing (b)(6) pounds.Event description states:.Cellulitis of right lower extremity.Removal of right total knee.All components.¿ date of implant (b)(6) 2019.Date of explanation (b)(6) 2019.Listed multiple components for modular mrh hinged tka with femoral and tibial stems.X-ray printout dated (b)(6) 2019 are 2 ap views of the right knee demonstrating a modular long stemmed , hinged tka which is reduced in nominal position with the patella not visualized.No pathology is demonstrated.No operative reports, no clinical or past medical history, no laboratory data or examination of explanted components.Based upon the information available for review, no confirmation of the event description or creation of a report is possible." device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: no other similar events were reported for the lot or sterile lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, clinical or past medical history, laboratory data or examination of explanted components and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Infection is a known possible adverse outcome of surgery, as noted in the instructions for use.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.When the sterile barrier of any device is opened, the sterility of that device becomes a function of handling and surgical technique and is beyond stryker¿s control.Infection due to bacterial contamination, as supplied from the manufacturer, is an extremely rare event.
 
Event or Problem Description
As reported: "pre-op diagnosis: cellulitis of right lower extremity.Procedure: removal of right total knee.Removed: all components.No further information available.".

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9592965
Report Number0002249697-2020-00105
Device Sequence Number18947024
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number64813213
Device Lot NumberLHH829
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight118